# SDR MWEA00347

- Difficulty date: April 19, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 591141854
- Condition: Corroded
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT AREAS OF CORROSION,  AT STATION 635 - 642 ON KEEL Z CHANNEL,  RT SIDE.      FABRICTED AND INSTALLED NEW Z CHANNEL.
